# SDR QXEA0201279

- Difficulty date: August 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 44,770 hours, 54,636 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- BURNT SMELL IN COCKPIT.  REMOVED AND REPLACED PILOT'S CENTER PEDESTAL.  INBOARD SIDE RED LAMP SOCKET.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
